# SDR CA081021004

- Difficulty date: October 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,716 hours
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR DOOR LIGHT FLICKERING ON AND OFF IN FLIGHT.  RIGGED NOSE GEAR DOOR PROXIMITY SENSOR IAW AMM 32-61-06. CYCLED NOSE GEAR DOORS AND NO OTHER FAULTS FOUND.
